Porosity of Collet–Eckmann Julia sets
Fundamenta Mathematicae, Tome 155 (1998) no. 2, pp. 189-199
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We prove that the Julia set of a rational map of the Riemann sphere satisfying the Collet-Eckmann condition and having no parabolic periodic point is mean porous, if it is not the whole sphere. It follows that the Minkowski dimension of the Julia set is less than 2.
Affiliations des auteurs :
Feliks Przytycki 1 ; Steffen Rohde 1
@article{10_4064_fm_155_2_189_199,
author = {Feliks Przytycki and Steffen Rohde},
title = {Porosity of {Collet{\textendash}Eckmann} {Julia} sets},
journal = {Fundamenta Mathematicae},
pages = {189--199},
year = {1998},
volume = {155},
number = {2},
doi = {10.4064/fm-155-2-189-199},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-155-2-189-199/}
}
TY - JOUR AU - Feliks Przytycki AU - Steffen Rohde TI - Porosity of Collet–Eckmann Julia sets JO - Fundamenta Mathematicae PY - 1998 SP - 189 EP - 199 VL - 155 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-155-2-189-199/ DO - 10.4064/fm-155-2-189-199 LA - en ID - 10_4064_fm_155_2_189_199 ER -
Feliks Przytycki; Steffen Rohde. Porosity of Collet–Eckmann Julia sets. Fundamenta Mathematicae, Tome 155 (1998) no. 2, pp. 189-199. doi: 10.4064/fm-155-2-189-199
Cité par Sources :